# SDR 20001205SH025

- Difficulty date: November 3, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N15NG
- Make and model: Beech 200BEECH
- Aircraft serial: BB666
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890231
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE PILOT HAD TO SHUT DOWN THE LEFT ENGINE DUE TO ZERO OIL PRESSURE INDICATION.  AIRCRAFT ON INITIAL CLIMB-OUT PASSING THROUGH 10,000 FEET WHEN THE GAUGE INDICATED ZERO.  RETURNED UNEVENTFULLY.  THE WEATHER WAS VMC, LIGHT AND VARIABLE WINDS.  THE AIRCRAFT WAS TURNED OVER TO MAINTENANCE.  FURTHER, INSPECTION FOUND THE LEFT ENGINE OIL TRANSDUCER WAS A FAULT.  REMOVED AND REPLACED OIL PRESSURE TRANSDUCER P/N 101-389023-1 SYSTEM OPS CHECK OK, AIRCRAFT RETURNED FOR SERVICE.  (X)
